# SDR UPS202764

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Condition: Inop
- Location: Flight Deck Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE IN THE ON POSITION OR WHEN POWER WAS REMOVED FROM THE A/C IN THE ARM POSITION.  INSTALLED 2 EA NEW LIGHT ASSY.  OPS CK NORMAL.
